# SDR FDEA201509222911

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,662 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 30004629
- Part serial: 10799
- Condition: Inoperative
- Location: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 270, APPROX TWO HOURS AFTER TAKEOFF, EICAS MSG L, ENG BLEED VAL WITH CORRESPONDING L ENG BLEED OFF LIGHT ON P11 PANEL.  SINCE THE RT ENG BLEED AIR WAS INOPERATIVE DUE TO A PRIOR MALFUNCTION, NO BLEED SOURCES WERE AVAILABLE TO OPERATE ENG ANTI-ICE, WING ANTI-ICE & ACFT PRESSURIZATION.  DECLARED AN EMERGENCY & DIVERTED, FOLLOWED THE PROCEDURES IN THE QRH.  R & R THE AIR SUPPLY OVER TEMP SWITCH, 490 DEG F, IAW MM 36-22-01-4.  ACFT PASSED ALL PNEUMATIC CHECKS IAW MM 36-11-00-5.  ACFT OK FOR SERVICE.
